×

Optimal control of averaged state of a population dynamics model. (English) Zbl 1481.49006

N’Guérékata, Gaston M. (ed.) et al., Studies in evolution equations and related topics. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 113-127 (2021).
Summary: In this chapter, we study the average control of a population dynamic model with age dependence and spatial structure in a bounded domain \(\Omega \subset \mathbb{R}^3\). We assume that we can act on the system via a control in a sub-domain \(\omega\) of \(\Omega\). We prove that we can bring the average of the state of our model at time \(t = T\) to a desired state. By means of Euler-Lagrange first-order optimality condition, we expressed the optimal control in terms of average of an appropriate adjoint state that we characterize by an optimality system.
For the entire collection see [Zbl 1476.34004].

MSC:

49J20 Existence theories for optimal control problems involving partial differential equations
92D25 Population dynamics (general)
35Q93 PDEs in connection with control and optimization
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] B. Ainseba; S. Anita and M. Langlais,On the optimal control for nonlinear age-structured population dynamic model, Electronic J. Diff. Eq., 28(2002), 1-9. · Zbl 1016.92026
[2] A. Hafdallah, A. Ayadi , Optimal control of electromagnetic wave displacement with an unknown velocity of propagation, International Journal of Control, 92(2018), 2693-2700. · Zbl 1425.93130
[3] C. Kenne, G. Leugering, and G. Mophou, Optimal control of a population dynamics model with missing birth rate, SIAM J. Control Optim., 58 (2020), 1289-1313. · Zbl 1453.49004
[4] M. Langlais, Solutions fortes pour une classe de problèmes aux limites dégénérés, Comm. in Partial Differential Equations 4 (8)(1979), 869-897. · Zbl 0438.35032
[5] M. Lazar, E. Zuazua , Averaged control and observation of parameter-depending wave equations, Comptes Rendus Mathématique, 352(2014), 497-502. · Zbl 1302.35043
[6] J. Lohéac, & E. Zuazua, Averaged controllability of parameter dependent conservative semigroups, Journal of Differential equations, 262(2017), pp. 1540-1574. · Zbl 1352.93025
[7] Q. Lu, & E. Zuazua, Averaged controllability for random evolution partial differential equations, Journal de Mathématiques Pures et Appliquées, 105(2016), 367-414. · Zbl 1332.93058
[8] G. Mophou, R. G. F. Tiomela & A. Seibou, Optimal control of averaged state of a parabolic equation with missing boundary condition, International Journal of Control, (2018), https://doi.org/10.1080/00207179.2018.1556810. · Zbl 1453.49005
[9] A. Ouedraogo and O. Traoré, Optimal control for a nonlinear population dynamics problem, Portugaliae Mathematica, 62(2005), 217-229. · Zbl 1082.92038
[10] E. Zuazua, Averaged control, Automatica, 50(2014), 3070-3087 · Zbl 1309.93029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.